# SDR AALA201903089013

- Difficulty date: February 11, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 24,026 hours, 3,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53478019002
- Condition: Corroded
- Location: Frames 71-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY SEAT TRACK BETWEEN FRAMES 71 AND 74,  YB.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND 51-42-11.
